MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 50; CONTINUOUS VENTILATOR

BREAS MEDICAL AB BREAS VIVO 50; CONTINUOUS VENTILATOR
Model Number VIVO 50
Medical Device Problem Codes Delayed Alarm (1011); Improper Alarm (2951)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2016
Additional Manufacturer Narrative
Under european law, patient information is considered confidential and will not be released by the hospital.
 
Event or Problem Description
Hospital in (b)(6) reports a problem encountered with a vivo 50 ventilator in a homecare environment, stating: "the alarm for [patient] disconnection does not always trigger as expected.During testing, a 40-second delay has been observed" [translated from (b)(6)].The reporter claims there was no patient injury as a result of the reported event, but if the situation were to recur, it might potentially result in serious injury, if physiological alarm settings are not properly used.Based on the information provided at this time, indicating a use error, the reported event is considered reportable per 21 cfr part 803.3.

Brand Name
BREAS VIVO 50
Common Device Name
CONTINUOUS VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, SE-43 5 33
SW  SE-435 33
MDR Report Key6050427
Report Number9617566-2016-00003
Device Sequence Number16384329
Product Code NOU
UDI-Device Identifier07321822150005
UDI-Public07321822150005
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Hospital Service Technician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVIVO 50
Device Catalogue Number215000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2016
Initial Report FDA Received Date10/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;